# SDR RAIA00506030

- Difficulty date: June 23, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 16,099 hours, 14,613 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 9726
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE RT NR 2 AND THE LT NR 2 PROXIMITY SWITCHES.  EXTENSION AND RETRACTION CHECKED GOOD.
